# SDR USAA040934

- Difficulty date: November 5, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Engine: Cfmint CFM563B2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C26602224
- Condition: Delaminated
- Location: T/E Flap
- Part time: 41,420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1 - FLAP, 3.5 INCH BY 5 INCH AREA, DELAMINATED, OB T/E.  REMOVED TOP SKIN, CORE, INSTALLED INTERNAL DOUBLER, NEW CORE, EXT DBLR IAW SRM 51-70-10.
